# SDR SIMA20121016011

- Difficulty date: October 16, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 30,196 hours, 27,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Component: Door
- Component part number: 14540853401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SCREW HOLE ON BOTTOM EDGE OF PAX DOOR IS CORRODED.  REPAIRED AFT SCREW HOLE CORRODED AREA ON BOTTOM EDGE OF PAX DOOR IAW AEA EO-EM-52MR-331.
